social

Using a Derma Wand and Retinol A?

Why should you not use Retinol A and derma wand together? I just got a "No" as a response to my question but not why.

By Sharon

Advertisement

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

February 19, 20130 found this helpful

I would think that the reason why not would be, Retinol A is pretty harsh on your skin in and of itself. If you add the action of a Dermawand, perhaps it will cause peeling or sloughing of the skin

Reply Was this helpful? Yes

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Advertisement

In This Article
Categories
Health & Beauty AdviceFebruary 17, 2013
Pages
More
😷
Coronavirus Tips
🎃
Halloween Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCoronavirusCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.
Desktop Page | View Mobile
Disclaimer | Privacy Policy | Contact Us
Generated 2020-10-06 08:13:51 in 1 secs. ⛅️️
© 1997-2020 by Cumuli, Inc. All Rights Reserved.
https://www.thriftyfun.com/Using-a-Derma-Wand-and-Retinol-A.html